# SDR 04FDEA01755

- Difficulty date: June 16, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP OUTBOARD HINGE (FLAP SIDE), INBOARD PIVOT HOLE BORE FOUND CORRODED. CORROSION REMOVED AS PER CMM 57-52-03 PAGES 442 TO 443 AND FOUND EXCEEDED LIMITS, ORIGINAL DIAMETER=1.187", FINAL DIAMETER=1.255 AND REPAIRED AS PER FEDEX EA 1-5750- 76775, TRAILING EDGE FLAPS - LEFT HAND INBOARD FLAP - PIVOT BORE - REPAIR.
